Access count of this item: 118

Files in This Item:
File Description SizeFormat 
PhysRevE_71_041203.pdf310.72 kBAdobe PDFView/Open
Title: Two-dimensional nonlinear nonequilibrium kinetic theory under steady heat conduction
Authors: Kim, Hyeon-Deuk
Author's alias: 金, 賢得
Issue Date: Apr-2005
Publisher: AMERICAN PHYSICAL SOC
Journal title: PHYSICAL REVIEW E
Volume: 71
Issue: 4
Thesis number: 041203
Rights: Copyright 2005 American Physical Society
URL: http://link.aps.org/abstract/PRE/v71/p041203
URI: http://hdl.handle.net/2433/49873
DOI(Published Version): 10.1103/PhysRevE.71.041203
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.